# SDR AALA202209303759

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 26,865 hours, 11,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Unserviceable
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR DOES NOT OPERATE PROPERLY, HOLD OPEN LATCH WONÏ¿½T RELEASE. REPLACED GUIDE ARM PER AMM 52-11-21 A AND AMM 52-11-00-820-801.
